Alert archive / Washington / Wind Advisories in 2016

Wind Advisory 8, NWS Pendleton, OR

February 28, 20164 counties in Oregon; 6 counties in Washington

NWS Pendleton, OR issued this wind advisory at Feb 28, 2016, 8:58 AM PST for 4 counties in Oregon; 6 counties in Washington. It took effect at Feb 28, 2016, 10:00 AM PST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Feb 28, 2016, 8:58 AM PST (16:58 UTC)
In effect from
Feb 28, 2016, 10:00 AM PST
Expired
Feb 28, 2016, 6:54 PM PST
In force
9 hr
Issued by
NWS Pendleton, OR

Counties Gilliam County, OR, Morrow County, OR, Umatilla County, OR, Wheeler County, OR, Benton County, WA, Columbia County, WA, Franklin County, WA, Klickitat County, WA, Walla Walla County, WA, Yakima County, WA

The radar

The Pendleton radar (KPDT), 53 km from the middle of the area, began a volume at 17:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Salem/Mcnary, OR (KSLE), launched 12:00Z, 5.0 hours before the alert went out and 294 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Salem/Mcnary, OR at 12:00Z on 2016-02-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Salem/Mcnary, OR at 12:00Z on 2016-02-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 318 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1714 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
318 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

554 
WWUS76 KPDT 281658
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
858 AM PST SUN FEB 28 2016

...VERY WINDY ACROSS THE LOWER COLUMBIA BASIN OF WASHINGTON...

.A PACIFIC COLD FRONT WILL MOVE ACROSS THE REGION LATE THIS
MORNING INTO EARLY THIS AFTERNOON. SURFACE HIGH PRESSURE BUILDING
IN BEHIND THE FRONT WILL INCREASE THE PRESSURE GRADIENTS ACROSS
THE COLUMBIA BASIN THIS AFTERNOON. THE TIGHTEST GRADIENTS WILL BE
ACROSS THE LOWER BASIN IN WASHINGTON...RESULTING IN VERY WINDY
CONDITIONS WITH LOCALLY STRONG WIND GUSTS.

WAZ028-290100-
/O.NEW.KPDT.WI.Y.0008.160228T1800Z-160229T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
858 AM PST SUN FEB 28 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING.

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 45 TO 50
  MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING BETWEEN
  MID AFTERNOON AND EARLY EVENING.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING
  DUST MAY BE POSSIBLE...PARTICULARLY ACROSS NORTHERN BENTON
  COUNTY. ALSO LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
3 follow-up statements
053 
WWUS76 KPDT 282128
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
128 PM PST SUN FEB 28 2016

...VERY WINDY ACROSS THE YAKIMA VALLEY AND LOWER COLUMBIA BASIN
OF WASHINGTON...

.A PACIFIC COLD FRONT IS MOVING ACROSS THE REGION THIS AFTERNOON.
SURFACE HIGH PRESSURE BUILDING IN BEHIND THE FRONT HAS INCREASED
THE PRESSURE GRADIENTS ACROSS THE YAKIMA VALLEY AND COLUMBIA
BASIN THIS AFTERNOON. THE TIGHTEST GRADIENTS WILL BE ACROSS THE
LOWER BASIN IN WASHINGTON...RESULTING IN VERY WINDY CONDITIONS
WITH LOCALLY STRONG WIND GUSTS.

WAZ027-290530-
/O.EXA.KPDT.WI.Y.0008.000000T0000Z-160229T0600Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
128 PM PST SUN FEB 28 2016

...WIND ADVISORY IN EFFECT UNTIL 10 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING.

* WINDS...SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS OF 45 TO 50 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING BETWEEN 
  MID AFTERNOON AND EARLY EVENING.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING 
  DUST MAY BE POSSIBLE...PARTICULARLY ACROSS NORTHERN BENTON 
  COUNTY. ALSO LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ028-290530-
/O.CON.KPDT.WI.Y.0008.000000T0000Z-160229T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
128 PM PST SUN FEB 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS OF 45 TO 50
  MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING BETWEEN 
  MID AFTERNOON AND EARLY EVENING.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING 
  DUST MAY BE POSSIBLE...PARTICULARLY ACROSS NORTHERN BENTON 
  COUNTY. ALSO LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
306 
WWUS76 KPDT 282150
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
150 PM PST SUN FEB 28 2016

...VERY WINDY ACROSS LOWER COLUMBIA BASIN AND ADJACENT AREAS...

.A PACIFIC COLD FRONT IS MOVING ACROSS THE REGION THIS AFTERNOON.
SURFACE HIGH PRESSURE BUILDING IN BEHIND THE FRONT HAS INCREASED
THE PRESSURE GRADIENTS ACROSS THE AREA.

ORZ044-507-508-WAZ029-521-290300-
/O.EXB.KPDT.WI.Y.0008.160228T2200Z-160229T0300Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
INCLUDING THE CITIES OF...BOARDMAN...HERMISTON...IONE...
PENDLETON...PILOT ROCK...HEPPNER...CONDON...FOSSIL...DAYTON...
WAITSBURG...WALLA WALLA...GOLDENDALE...BICKLETON
150 PM PST SUN FEB 28 2016

...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM PST THIS EVENING.

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING BETWEEN 
  MID AFTERNOON AND EARLY EVENING.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING 
  DUST MAY BE POSSIBLE...PARTICULARLY ACROSS NORTHERN BENTON 
  COUNTY. ALSO LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ027-290600-
/O.CON.KPDT.WI.Y.0008.000000T0000Z-160229T0600Z/
YAKIMA VALLEY-
INCLUDING THE CITIES OF...NACHES...SUNNYSIDE...TOPPENISH...YAKIMA
150 PM PST SUN FEB 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING BETWEEN 
  MID AFTERNOON AND EARLY EVENING.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING 
  DUST MAY BE POSSIBLE...PARTICULARLY ACROSS NORTHERN BENTON 
  COUNTY. ALSO LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

WAZ028-290600-
/O.CON.KPDT.WI.Y.0008.000000T0000Z-160229T0600Z/
LOWER COLUMBIA BASIN OF WASHINGTON-
INCLUDING THE CITIES OF...CONNELL...PROSSER...TRI-CITIES
150 PM PST SUN FEB 28 2016

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING...

* WINDS...SOUTHWEST TO WEST 25 TO 35 MPH WITH GUSTS UP TO 50 MPH.

* TIMING...WINDS WILL INCREASE THIS AFTERNOON...PEAKING BETWEEN 
  MID AFTERNOON AND EARLY EVENING.

* IMPACTS...THESE WINDS WILL MAKE DRIVING DIFFICULT ON AREA 
  ROADWAYS...ESPECIALLY FOR HIGH PROFILE VEHICLES. LOCAL BLOWING 
  DUST MAY BE POSSIBLE...PARTICULARLY ACROSS NORTHERN BENTON 
  COUNTY. ALSO LOOSE OBJECTS MAY BECOME AIRBORNE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
037 
WWUS76 KPDT 290254
NPWPDT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PENDLETON OR
654 PM PST SUN FEB 28 2016


ORZ044-507-508-WAZ029-521-290400-
/O.CAN.KPDT.WI.Y.0008.000000T0000Z-160229T0300Z/
LOWER COLUMBIA BASIN OF OREGON-
FOOTHILLS OF THE NORTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE SOUTHERN BLUE MOUNTAINS OF OREGON-
FOOTHILLS OF THE BLUE MOUNTAINS OF WASHINGTON-SIMCOE HIGHLANDS-
654 PM PST SUN FEB 28 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY.

THE WINDS ACROSS THE AREA HAD DECREASED. ALTHOUGH WIND GUSTS TO 35
MPH ARE POSSIBLE...THE THREAT FOR ADVISORY LEVEL WINDS HAD
DIMINISHED AND THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

WAZ027-028-290400-
/O.CAN.KPDT.WI.Y.0008.000000T0000Z-160229T0600Z/
YAKIMA VALLEY-LOWER COLUMBIA BASIN OF WASHINGTON-
654 PM PST SUN FEB 28 2016

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN PENDLETON HAS CANCELLED THE WIND
ADVISORY.

THE WINDS ACROSS THE AREA HAD DECREASED. ALTHOUGH WIND GUSTS TO 35
MPH ARE POSSIBLE...THE THREAT FOR ADVISORY LEVEL WINDS HAD
DIMINISHED AND THE WIND ADVISORY HAS BEEN CANCELLED. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pendleton, OR wrote its last area forecast discussion before this wind advisory went out at Feb 28, 3:35 AM PST, 5 hours 23 minutes earlier.

Area forecast discussion, Feb 28, 3:35 AM PST, 5 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PENDLETON OR
335 AM PST SUN FEB 28 2016

UPDATED AVIATION DISCUSSION

.SHORT TERM...TODAY THROUGH TUESDAY...A PACIFIC SYSTEM IS MOVING
ASHORE THIS MORNING AND WILL PUSH THE BRIEF RIDGING OVER THE AREA
OFF TO THE EAST. CLOUDINESS IS BEGINNING TO INCREASE AND RAIN
SHOWERS WILL BEGIN TO CROSS THE CASCADES LATER THIS MORNING,
REACHING ELLENSBURG, YAKIMA, BEND AND REDMOND BY LATE MORNING. THIS
AFTERNOON THERE WILL BE A SLIGHT CHANCE OF RAIN SHOWERS IN THE LOWER
ELEVATIONS AND A CHANCE OF RAIN WITH SNOW ABOVE 5000 FEET. RAIN
AMOUNTS WILL BE FAIRLY LIGHT AND SNOW AMOUNTS WILL GENERALLY BE AN
INCH OR LESS. THE MAIN STORY WITH THIS SYSTEM WILL BE THE WIND.
CENTRAL OREGON WILL SEE WINDS INCREASE TO 15 TO 25 MPH LATE THIS
MORNING AND AFTERNOON. WINDS IN THE COLUMBIA BASIN AND ADJACENT
VALLEYS WILL REACH 20 TO 30 MPH THIS AFTERNOON AND EARLY
EVENING...PERHAPS 25 TO 30 MPH IN WINDIER LOCATIONS. MODELS HAVE
BACKED OFF ON WIND SPEEDS SLIGHTLY SO DO NOT BELIEVE WIND ADVISORIES
WILL BE NEEDED BUT THE SITUATION WILL NEED TO BE MONITORED IN CASE
WINDS PROVE STRONGER THAN ANTICIPATED. THE WIND WILL DECREASE THIS
EVENING AND OVERNIGHT. RAIN SHOWERS WILL CONTINUE INTO THE EVENING
AS WELL BEFORE DIMINISHING TO JUST A CHANCE OF RAIN AND SNOW SHOWERS
IN THE CASCADES AND THE EASTERN OREGON MOUNTAINS. MONDAY WILL BE A
BREAK BETWEEN SYSTEMS WITH FAIR AND MOSTLY SUNNY WEATHER EXPECTED.
THE NEXT SYSTEM WILL ARRIVE MONDAY NIGHT AS A WARM FRONT MOVES INTO
THE AREA MAINLY AFTER MIDNIGHT. THE WARM FRONT WILL LIFT NORTH AND
OUT OF THE AREA TUESDAY MORNING AND THE TRAILING COLD FRONT WILL
BEGIN CROSSING THE CASCADES IN THE AFTERNOON. THIS WILL GIVE US A
CHANCE OF RAIN WITH SNOW ABOVE 4000 FEET MONDAY NIGHT RISING TO
AROUND 6000 FEET TUESDAY AFTERNOON. AS WITH TODAY'S SYSTEM, RAIN AND
SNOW AMOUNTS WILL BE ON THE LIGHT SIDE. TEMPERATURES WILL BE A BIT
COOLER BUT STILL MILD FOR FEBRUARY WITH HIGHS IN THE MID TO UPPER 50
IN THE LOWER ELEVATIONS WITH MID 40S TO MID 50S IN THE MOUNTAINS.
PERRY

.LONG TERM...TUESDAY NIGHT THROUGH SUNDAY...UNSETTLED WEATHER WILL
CONTINUE THROUGH THE WEEK. A COLD FRONT WILL ARRIVE TUESDAY EVENING
WITH MODERATE RAIN AND GUSTY WINDS. SNOW LEVELS WILL THEN FALL
OVERNIGHT TO AROUND 3500 FEET IN THE WASHINGTON CASCADES...AROUND
4000 FEET IN THE OREGON CASCADES...AND TO 4500 TO 5500 FEET OVER THE
EASTERN MOUNTAINS. HOWEVER...PRECIPITATION WILL BE DIMINISHING AT
THIS TIME...SO SNOW ACCUMULATIONS WILL BE MINIMAL. DRIER CONDITIONS
WILL FOLLOW ON WEDNESDAY AS A TRANSITORY RIDGE MOVES THROUGH...AND
WINDS WILL DECREASE. ON THURSDAY A STRONGER WEATHER SYSTEM
ASSOCIATED WITH A LARGE OFFSHORE LOW WILL BRING MORE RAIN AND HIGH
MOUNTAIN SNOW. THE LOW WILL THEN SEND A SECOND WAVE OF MOISTURE
INLAND ON FRIDAY...AND ONSHORE FLOW WILL CONTINUE TO BRING PERIODS
OF MODERATE PRECIPITATION THROUGH SUNDAY. ON SATURDAY SNOW LEVELS
WILL RISE WELL ABOVE 5000 FEET...SO MOST OF THE PRECIPITATION WILL
FALL AS RAIN. TEMPERATURES WILL REMAIN ABOVE NORMAL THROUGH THE
PERIOD WITH LOWER ELEVATION DAYTIME HIGHS GENERALLY IN THE MID 50S.
MOUNTAINOUS AREAS WILL SEE HIGHS IN THE 40S. OVERNIGHT LOWS WILL
ALSO BE MILD FOR THIS TIME OF YEAR.  COBB

&&

.AVIATION...12Z TAFS...MAINLY VFR CONDITIONS ARE EXPECTED TO PERSIST
OVER THE NEXT 24 HOURS. HOWEVER A STORM SYSTEM WILL BE MOVING
THROUGH THE AREA WHICH WILL BRING BKN TO OVC CIGS BETWEEN 5K TO 10K
FT AGL. THIS DISTURBANCE WILL ALSO BRING ISOLATED TO SCATTERED
SHOWERS INVOF MOST TERMINALS. THE MAIN IMPACT FROM THIS WEATHER
SYSTEM WILL BE THE INCREASING WINDS BEHIND ITS COLD FRONT. EXPECT
WESTERLY WINDS TO QUICKLY INCREASE AFTER 28/16Z ACROSS THE ENTIRE
AREA...APPROACHING 20 TO 30 KTS AT MOST TERMINALS. THE STRONGEST
WINDS ARE EXPECTED TO OCCUR BETWEEN ABOUT 28/18Z AND 29/06Z...AFTER
THIS TIME WINDS WILL GRADUALLY DIMINISH. HOWEVER...KPSC...KALW AND
KPDT WILL REMAIN BREEZY THROUGH MONDAY MORNING.  82

&&

.PRELIMINARY POINT TEMPS/POPS...
PDT  56  35  55  37 /  20  20  10  20
ALW  57  39  56  41 /  30  20  10  20
PSC  59  37  58  39 /  20  10  10  20
YKM  57  30  56  35 /  20  20  10  30
HRI  58  35  57  37 /  20  10  10  20
ELN  52  30  52  31 /  30  30  10  30
RDM  56  27  57  36 /  20  10  10  30
LGD  56  33  51  36 /  30  40  10  20
GCD  57  30  56  36 /  20  20  10  30
DLS  54  37  56  39 /  30  40  10  50

&&

.PDT WATCHES/WARNINGS/ADVISORIES...
OR...NONE.
WA...NONE.
&&

FOR ADDITIONAL WEATHER INFORMATION, CHECK OUR WEB SITE AT...
WWW.WEATHER.GOV/PENDLETON

83/82/82

Nearby

Wind Advisories in Washington, 2016Wind Advisories in Oregon, 2016Every wind advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.